The behavior of the Riesz representation theorem with respect to order and topology

Horváth, János: The behavior of the Riesz representation theorem with respect to order and topology. Acta scientiarum mathematicarum, (45). pp. 233-238. (1983)

[img] Cikk, tanulmány, mű
math_045_233-238.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
Page Range: pp. 233-238
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 238. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14887

Actions (login required)

View Item View Item